# SDR ASOA200900240

- Difficulty date: February 23, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 13,385 hours, 11,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES DEAD, FOUND SWITCH IN 'ON' POSITION IN CABIN WITH GUARD CLOSED.  FLT 5612 DEL 93 MINS.
